Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've been off accutane for a couple of months now, and my skin is now feeling greasy again, i'm getting spots (mainly on my chin and nose) again, i've been using differin on my nose, but it dosen't seem to be helping, today i woke up and my nose was really greasy, even after using differin the night before.

My Derm told me that accutane dosen't stop the greasiness, just the development of spots, is that true? I thought the greasiness played quite a contributing factor to spots. I would really like to know what steps to take now.

Thankyou.

Share this post


Link to post
Share on other sites

I think if greasiness is your problem now, you should ask your dermatologist about putting you on spironolactone. I'm not sure if it works differently for men, but just ask him about it, because i've been on it for two months now and my skin just completely stopped producing oil.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×